# SDR 99UAL900521

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Engine: Pwa PW4090
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Cluster
- Part number: 4417616
- Condition: Failed
- Location: Apu
- Part time: 3,017 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START ON LANDING.  *S/D*  PRIMARY CAUSE WAS ATTRIBUTED TO A FAILED FUEL CLUSTER.
